Open Access
1998 Rotationally invariant periodic solutions of semilinear wave equations
Martin Schechter
Abstr. Appl. Anal. 3(1-2): 171-180 (1998). DOI: 10.1155/S1085337598000499


Under suitable conditions we are able to solve the semilinear wave equation in any dimension. We are also able to compute the essential spectrum of the linear wave operator for the rotationally invariant periodic case.


Download Citation

Martin Schechter. "Rotationally invariant periodic solutions of semilinear wave equations." Abstr. Appl. Anal. 3 (1-2) 171 - 180, 1998.


Published: 1998
First available in Project Euclid: 8 April 2003

zbMATH: 0973.35024
MathSciNet: MR1700282
Digital Object Identifier: 10.1155/S1085337598000499

Primary: 35B10 , 35L05 , 35P20 , 47H15 , 49J35 , 58E05

Keywords: Critical point theory , saddle point theory , semilinear differential equations , variational methods

Rights: Copyright © 1998 Hindawi

Vol.3 • No. 1-2 • 1998
Back to Top